MAUDE Adverse Event Report: EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES KONECT RESILIA AORTIC VALVED CONDUIT AVC; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11060A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported and learned through medical records that a patient with a 25mm 11060a aortic valved conduit was explanted at implant due to bleeding.The explanted device was replaced with an unknown device.The patient initially was taken to the or to treat acute type a aortic dissection.The native aortic valve was replaced with a 25 mm 11060a valved conduit that was seated and secured with cor-knot.After the patient was weaned from bypass and decannulated, there was high volume arterial bleeding from near the aortic root.The patient went back on bypass, and the team was not able to visualize the source of bleeding.It was decided to rearrest the heart and took the root apart and the tip of a cor-knot was visible near the left main.The valved conduit, cor-knot and pledgets were removed and another device was placed in replacement hand tied rather than using cor-knot.The patient came off bypass, and the bleeding site was fixed, however; there was torrential coagulopathic bleeding from all sites.The team spent several hours packing and drying up and the patient returned to the icu in critical condition.Resuscitation attempts were performed in the or and icu, however, the patient expired.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections g3, g6, h2, h6 (investigation findings, investigation conclusions).Bleeding is a common intra-operative and postoperative complication of cardiac surgery.Approximately (b)(4)% undergoing cardiac surgery will need to be re-explored for bleeding.There are many causes of post-operative bleeding; the most common are hemodilution and mechanical destruction of clotting factors from blood being repeatedly circulated through the cardiopulmonary bypass (cpb) machine.It is not unusual for patients to receive post operative transfusions of packed red blood cells, platelets, and fresh frozen plasma.There may also be technical reasons for post-operative bleeding.Severe or massive hemorrhage in cardiac surgery is an infrequent but clinically significant event.Estimations vary considerably ((b)(4)%) depending on the definition of massive hemorrhage but are nevertheless associated with high mortality.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.Based on the information available, the most likely cause is procedural factors, including tip of a cor-knot was visible near the left main.This event, or its consequences, is a known anticipated risk/potential adverse event included in the instructions for use (ifu).The device history record (dhr) was not reviewed as the reported event does not allege a malfunction that could be related to an edwards manufacturing deficiency and/or one was not suspected or confirmed through investigation, no labeling non-conformance/deficiency; no use-related issue with a hazardous situation; no device-related infection; and no evidence of a product failure with regard to design, reliability, or use error.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.If new information becomes available, a supplemental report will be submitted.H11: corrected data: h6 (type of investigation).

Brand Name
KONECT RESILIA AORTIC VALVED CONDUIT AVC
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
1 edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492503859
MDR Report Key24735848
Report Number2015691-2026-13673
Device Sequence Number9242096
Product Code LWR
UDI-Device Identifier00690103193855
UDI-Public(01)00690103193855(17)280330
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11060A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age57 YR
Patient SexMale